# SDR IPXA2019091746920

- Difficulty date: August 29, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053300000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG FLOOR PANEL B5327053300000 IS DAMAGED IN MULTIPLE AREAS. FABBED PANEL 152UF FROM 4522-374001CB-8 BATCH 3356860 PER EO# A300-5320-73928-RA.
